# SDR SWAA2013040814524

- Difficulty date: April 3, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 81,816 hours, 66,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SIGN FORWARD AND BELOW DOOR BROKEN.  REMOVED AND REPLACED LIGHT IAW AMM.
